MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1422140-J
Medical Device Problem Codes Partial Blockage (1065); Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984); Thrombosis (2100)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned for a 6 month follow-up where ct revealed possible left limb thrombosis.There are currently no plans for re-intervention.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the limb occlusion was determined to be user related, due to the uneven deployment of the iliac limbs in the trunk of the aortic body (off-label).The final patient disposition was reported as asymptomatic and under surveillance.There was no device related issue involving the type ii endoleak.The cautionary product use condition, patent inferior mesenteric and lumbar arteries, likely contributed to the procedure related harm.A review of the device quality records shows that the device demonstrated compliance to established procedures and regulations at the time of manufacture.(b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6998119
Report Number3008011247-2017-00075
Device Sequence Number1353407
Product Code MIH
UDI-Device IdentifierM701TVIL1422140J1
UDI-Public+M701TVIL1422140J1/$$3190121FS12111517E
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2019
Device Model NumberTV-IL1422140-J
Device Catalogue NumberTV-IL1422140-J
Device Lot NumberFS121115-17
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR